RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 4, Pages 325–352 (Mi izv3354)  

This article is cited in 2 scientific papers (total in 2 papers)

On the asymptotic behavior of the spectral function of a self-adjoint differential equation of the second order

B. M. Levitan


Full text: PDF file (1908 kB)

Bibliographic databases:
Received: 18.12.1951

Citation: B. M. Levitan, “On the asymptotic behavior of the spectral function of a self-adjoint differential equation of the second order”, Izv. Akad. Nauk SSSR Ser. Mat., 16:4 (1952), 325–352

Citation in format AMSBIB
\Bibitem{Lev52}
\by B.~M.~Levitan
\paper On the asymptotic behavior of the spectral function of a self-adjoint differential equation of the second order
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 4
\pages 325--352
\mathnet{http://mi.mathnet.ru/izv3354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=58067}
\zmath{https://zbmath.org/?q=an:0048.32403}


Linking options:
  • http://mi.mathnet.ru/eng/izv3354
  • http://mi.mathnet.ru/eng/izv/v16/i4/p325

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Kats, “Generalization of an asymptotic formula of V. A. Marchenko for spectral functions of a second-order boundary value problem”, Math. USSR-Izv., 7:2 (1973), 424–438  mathnet  crossref  mathscinet  zmath
    2. Yu. G. Safarov, “Asymptotic of the spectral function of a positive elliptic operator without the nontrap condition”, Funct. Anal. Appl., 22:3 (1988), 213–223  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:278
    Full text:166
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020